# SDR VNAA2020041611102

- Difficulty date: April 15, 2020
- Submitted: April 16, 2020
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 39,967 hours, 30,632 cycles
- Engine: Ge CF348C1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 4120T17P02
- Part serial: CFL6767B
- Condition: Failed
- Location: Lt Engine
- Part time: 38,680 hours, 29,486 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O DURING CLIMB THE CREW RECEIVED A L/H ENGINE OIL WARNING MESSAGE.  CREW LEVELED OFF AT 4000 AND ALL INDICATIONS ON OIL PRESSURE NORMAL. CREW DECLARED EMERGENCY AND RETURNED TO TLH WITHOUT INCIDENT. MX R/R L ENGINE OIL PRESSURE SWITCH IAW CRJ 700 AMM AND PERFORMED FUEL AND OIL LEAK CHECK. NO LEAK FOUND. NO L ENGINE OIL PRESSURE WARNING INDICATION DISPLAYED.
